A hyperbolic model for granular flow
Version of Record online: 5 AUG 2011
Copyright © 2012 WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim
ZAMM - Journal of Applied Mathematics and Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik
Volume 92, Issue 1, pages 72–88, January 2012
How to Cite
Cattani, A., Colombo, R.M. and Guerra, G. (2012), A hyperbolic model for granular flow. Z. angew. Math. Mech., 92: 72–88. doi: 10.1002/zamm.201000181
- Issue online: 2 DEC 2011
- Version of Record online: 5 AUG 2011
- Manuscript Accepted: 20 JUN 2011
- Manuscript Revised: 8 MAR 2011
- Manuscript Received: 12 OCT 2010
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!